Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Got head hit hard by rod. Pain in jaw and sensation in ears. Normal or will have lingering effect?

Hi, this morning, a window curtain rod (long thin stick used to move curtains) hit me hard toward the top of my head as I stood up from picking up something on the floor. Immediately, I felt a pain in my jaw and sensation in my ear. Even now it hurts my jaw to move it to the left. Is this normal or will it have lingering effects for which I should see a doctor?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry that you got hit in the head by a rod. If you did not lose consciousness, you may be fine with just a concussion. However, if you did lose consciousness I recommend that you visit a doctor immediately. I also think that you might need imaging studies to rule out any fractures of the TMJ or the mandible. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor